MathSciNet Relay Station
MathSciNet bibliographic data
MR433387 54D35 (54A25 04A15)
Ketonen, Jussi On the existence of $P$-points in the Stone-Čech compactification of integers. Fund. Math. 92 (1976), no. 2, 91–94.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement